# SDR UIEA2021100102154

- Difficulty date: October 1, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIP COOLING SUPPLY FAN STATUS MESSAGE.( TRANSFERRED TO MDDR 154436, CAT: C, MEL 21-58-03-02-01. DUE 11OCT21. MCC NOTIFIED. PLACARDS INSTALLED. )
